# SDR ASAA1057910

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 17,065 hours, 5,308 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION FITTING RSS 289 UPPER FWD ATTACH BRACKET IS CRACKED.  REMOVED AND REPLACED CRACKED BRACKET AT RSS 289 DEFLECTION ROLLER FITTING.
